RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 5(95), Pages 235–236 (Mi umn6778)  

Reviews and Bibliography

Mathematics in the USSR during the Forty Years, vols. I–II (review)

B. V. Gnedenko, I. B. Pogrebysskii


Full text: PDF file (327 kB)

Bibliographic databases:

Document Type: Critic, bibliography

Citation: B. V. Gnedenko, I. B. Pogrebysskii, “Mathematics in the USSR during the Forty Years, vols. I–II (review)”, Uspekhi Mat. Nauk, 15:5(95) (1960), 235–236

Citation in format AMSBIB
\Bibitem{GnePog60}
\by B.~V.~Gnedenko, I.~B.~Pogrebysskii
\paper Mathematics in the USSR during the Forty Years, vols.~I--II (review)
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 5(95)
\pages 235--236
\mathnet{http://mi.mathnet.ru/umn6778}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=115874}
\zmath{https://zbmath.org/?q=an:0191.27501}


Linking options:
  • http://mi.mathnet.ru/eng/umn6778
  • http://mi.mathnet.ru/eng/umn/v15/i5/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:219
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019